# SDR USAASB04093

- Difficulty date: July 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE AFT CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE AFT CABIN LEFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONALLY CHECKS NORMAL.  (M)
